Couldn't find what you looking for?

TRY OUR SEARCH!


Doctor prescribed my son (19) sigulair. He has some behavior problems, like angry all the time, easily irritated. I am very worried this is because of medicine. Could this behavior problems occur because of singulair?

Loading...


I am on singulair and never had such side effects, also if you look on the label, you will see what kind of side effects might occur. Besides, he is 19… puberty and irritation and anger are very typical behavior for puberty. Side effects of singulair are physical and not mental nature, for example: abdominal pain, allergic reaction, dental pain, dizziness, fatigue, fever, … Oh, I see it, there are also some problems that include abnormal dreams and hallucinations! So, maybe his behavior is due to singulair…best is to ask doctor.
Regards!
Reply

Loading...

My daughter, 7, was given Singulair about two months ago. She's recently become moody and hyperactive. She was always a gentle little lamb before this. She also just experienced an hallucination; which is why I'm on the computer.

We're not taking any more. I got on the computer to check it out, and saw that it can cause these and a multitude of other symptoms including Hepatitis for cryin' out loud! We were just using it for common allergies. You'd better believe from now on I'm reading the fine print. I think it was ridiculous to take the side effects risks for a runny nose.

I'm one mad mama.
Reply

Loading...

 

I took singulair for a few days and then stopped because I was experiencing anxiety, bad dreams, I just felt awful.  I am bypolar so singulair magnified my emotions.  I don't know if anyone else has had this experience but almost immediatly after quiting singulair I was still very anxious, fatigued, anxiety just as if I hadn't taken my meds. for my bypolar and to this day I still have these symptoms, months later.  I suppose it could be something else but I felt just fine before taking singulair.

Reply

Loading...